# SDR GTIA9700312

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 1410051
- Condition: Failed
- Location: Rt Mlg Downlock
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 511 - RIGHT MLG LIGHT WAS NOT ON DURING LANDING INTERMITTENTLY.  THE LIGHT WOULD FLASH ON PRESS-TO-TEST INTERMITTENTLY.  REPLACED WIRE IN RT MAIN DOWNLOCK HARNESS.  INSPECTED SYSTEM.  REPLACED RT MAIN DOWNLOCK SWITCH.  SYSTEM CHECK GOOD IAW DC-9 MM 32-60.  (X)
